# SDR 99ZZZM565

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TAB UPPER SKIN AT RIB 34 HAS TWO .011 INCH DEEP CHAFED AREAS, (.005 TO .008).  BLENDED CHAFE MARKS TO SMOOTH PROFILE AS NEEDED IAW BAE FAX DJR/RJO234-98.  DV AND NDT INSPECTION C/W IAW BAE FAX DJR/RJO234-98, AREA CRACK FREE.  APPLIED SURFACE REPROTECTION AND TOP COAT PAINT IAW MM.  (M)
